RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 73, Issue 2  


Spectral analysis of differential operators with unbounded operator-valued coefficients, difference relations and semigroups of difference relations
A. G. Baskakov
3
On absolute and unconditional convergence of series in the general Franklin system
G. G. Gevorkyan, K. A. Kerian
69
Fourier series of functions with a non-summable derivative
S. F. Lukomskii
91
Widths related to pseudo-dimension
Yu. V. Malykhin
109
Approximation by simple partial fractions and the Hilbert transform
V. Yu. Protasov
123
The fundamental solution of a diffusion-wave equation of fractional order
A. V. Pskhu
141
An application of tensor products of functionals in problems of numerical integration
N. Temirgaliev, S. S. Kudaibergenov, A. A. Shomanova
183
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019